# SDR 2005UALA00995

- Difficulty date: September 16, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 50,093 hours, 18,791 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD DUE TO HYDRAULIC PROBLEMS.  FOUND HYDRAULIC PRESSURE LINE WITH STREAMING LEAK.  REPLACED HOSE, REPLACED RETURN AND CASE DRAIN FILTERS, AND SERVICED SYSTEM TO FULL.  LEAK CHECKED SAME.  PRESSURE WASHED FUSELAGE BELLY AS REQUIRED.  RETURNED AIRCRAFT TO SERVICE.
